# SDR GTIA96NK193

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOG PAGE 028993.  CREW NOTED THEN CORRECTED LANDING GEAR DOWN AND LOCK LIGHT DISCREPANCY BY RESETTING POPPED 'PROX SWITCH CONTROL', CB (Z-21).  CREW FOLLOWED F-COM PROCEDURES (VISUAL CHECKS, ETC.) TO CONFIRM DOWN AND LOCKED POSITION OF ALL LANDING GEAR.  INSPECTED LANDING GEAR PROXIMITY SWITCHES, TARGETS, ASSOCIATED WIRING IN GEAR WELLS AND CONNECTORS.  FOUND ALL TO BE IN SERVICEABLE CONDITION.  (X)
